Search
   >> Home >> Resources & support >> Stata Conferences and Users Group meetings >> Stata Conference Chicago 2011

  Stata Conference Chicago 2011

Chicago skyline at sunset
Dates July 14–15, 2011
Register now
Venue Gleacher Center
The University of Chicago Booth School of Business
450 North Cityfront Plaza Drive
Chicago, IL 60611
www.gleachercenter.com
Cost $195 two-day professional, $75 student
$125 single-day professional, $50 student
$38 dinner (optional)

Overview

The Stata Conference 2011 will be held at the University of Chicago Graduate School of Business’s Gleacher Center. The Gleacher Center is located downtown on the bank of the Chicago River, just steps from Michigan Avenue and within walking distance of most downtown attractions.

The Stata Conference is enjoyable and rewarding for Stata users at all levels and from all disciplines. This year’s program consists of a mixture of user presentations, longer talks by invited presenters, and talks by StataCorp developers. In addition, the program includes the ever-popular “Wishes and grumbles” session in which users have an opportunity to share their comments and suggestions directly with developers from StataCorp.

Program

Thursday, July 14

8:00–8:50 Registration and continental breakfast
8:50–9:00 Welcome and introduction
9:00–10:10

Session 1: Using existing Stata commands

Carl Nelson
University of Illinois–Urbana–Champaign
15 minutes
Phil Ender
UCLA Statistical Consulting Group
15 minutes
Richard Williams
University of Notre Dame
25 minutes
Sarah Mustillo (with L.R. Landerman and K.C. Land)
Purdue University, Duke University School of Medicine, and Duke University
15 minutes
10:10–10:30 Break
10:30–11:10

Session 2: Graphics, part I

Nicholas J. Cox
Durham University, United Kingdom
40 minutes
11:10–11:40

Session 3: Extending Stata/workflow

Ryan Knight
Innovations for Poverty Action
15 minutes
Roy Wada
University of Illinois–Chicago
15 minutes
11:40–12:45 Lunch
12:45–1:45

Session 4: Invited speaker

Jeffrey M. Wooldridge
Michigan State University
60 minutes
1:45–2:00 Break
2:00–3:40

Session 5: Causal Modeling

Austin Nichols
Urban Institute
40 minutes
David M. Drukker
StataCorp
60 minutes
3:40–4:00 Break
4:00–5:00

Report to users

6:30

Optional dinner at Osteria Via Stato

Friday, July 15

8:00–8:30 Day 2 registration and continental breakfast
8:30–9:40

Session 1: Focus on biostatistics

Carl Mitchell (with Paul Walsh)
Kern County Medical Center Department of Emergency Medicine/UCLA
15 minutes
Muhammad Waseem
Lincoln Medical and Mental Health Center
15 minutes
Noori Akhtar-Danesh (with Alice Lytwyn and Laurie Elit)
McMaster University
25 minutes
Chuck Huber (with Michael Hallman, Victoria Friedel, Melissa Richard, and Huandong Sun)
Texas A&M Health Science Center School of Rural Public Health and University of Texas School of Public Health
15 minutes
9:40–10:00 Break
10:00–10:30

Session 2: Graphics, part II

Bill Rising
StataCorp
30 minutes
10:30–11:35

Session 3: User-written commands

Choonjoo Lee
Korea National Defense University
15 minutes
Christopher Baum
Boston College and DIW Berlin
25 minutes
Maurizio Pisati (with Valeria Glorioso)
University of Milano–Bicocca and Harvard School of Public Health
25 minutes
11:35–12:35 Lunch
12:35–2:05

Session 4: Mata

William W. Gould
StataCorp
90 minutes
2:05–2:20 Break
2:20–2:45

Session 4 (continued): Mata application/network analysis

Hirotaka Miura
Federal Reserve Bank of San Francisco
25 minutes
2:45–3:45

Session 5: Time series

David M. Drukker
StataCorp
60 minutes
3:45–4:00 Break
4:00–5:00

Wishes and grumbles

Accommodations

Hotel details

InterContinental Chicago Magnificent Mile
505 North Michigan Avenue
Chicago, IL 60611

www.icchicagohotel.com
800-628-2112

Registration

Register now!

Organizers

Scientific committee:

The Stata Blog: Not Elsewhere Classified Find us on Facebook Follow us on Twitter LinkedIn Google+ Watch us on YouTube